# SDR SWAA2017111317711

- Difficulty date: November 6, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 49,572 hours, 28,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN EMERGENCY LIGHT STRIP DAMAGED AT ROW 1.  R & R THE LIGHT STRIP IAW AMM.
